(Weakly) Compact Mappings into (F)-Spaces:
Mathematische Annalen, Tome 224 (1976), pp. 111-116
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1976__224_162900,
author = {D. van Dulst},
title = {(Weakly) {Compact} {Mappings} into {(F)-Spaces:}},
journal = {Mathematische Annalen},
pages = {111--116},
year = {1976},
volume = {224},
zbl = {0319.46003},
url = {http://geodesic.mathdoc.fr/item/MAN_1976__224_162900/}
}
D. van Dulst. (Weakly) Compact Mappings into (F)-Spaces:. Mathematische Annalen, Tome 224 (1976), pp. 111-116. http://geodesic.mathdoc.fr/item/MAN_1976__224_162900/